# SDR DALA2023013100797

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 89,639 hours, 40,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 E-LIGHT ON SEAT 27 INCORRECT. CORRECTIVE ACTION: SWAPPED LIGHT OUT TO CORRECT IN REF TO B757-AMM 33-51. (9370887)
